# SDR VTZA96364

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- Engine: Garrtt TPE33112UAR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

IAD/ISP - FLT 6168 - DURING CRUISE AT 1415 HOURS ON 9-6-96, MADE AN UNSCHEDULED LANDING DUE TO RT ENGINE FLAME OUT IN-FLIGHT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENT.  (X)
